홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(1999 / vol.2 / no.1)
The Factorization Theorem of Free Arrangements
Ki-Suk Lee
Pages. 69-74     



1. Introduction
2. Set up
3. M"{o}bius function and characteristic polynomial
4. Lattice homology
5. The factorization theorem of free arrangements



partially ordered set, M"{o}bius function, Characteristic polynomial, Free arrangement



52B30, 32S25